# SDR DALA2015022801881

- Difficulty date: February 27, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON INSERT FLOOR PANEL 261NF AT AFT GALLEY AREA, 4 EA.  REPLACED FLOOR PANEL 261NF AT AFT GALLEY AREA IAW SRM 53-02-00, PAR 8.H, FIG 209 AND IRM 9701, REV G.
